# SDR 9611869990

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8950E
- Make and model: Doug DC-9-31
- Aircraft serial: 47186
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unsafe Light
- Condition: Illuminated
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR WAS RETRACTED.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED SEVERAL GEAR SWINGS.  DISCREPANCY COULD NOT BE DUPLICATED.  AIRCRAFT RETURNED TO SERVICE.
